Alert archive / California / Wind Advisories in 2010
Wind Advisory 4, NWS San Diego, CA
NWS San Diego, CA issued this wind advisory at Jan 19, 2010, 3:29 AM PST for 4 counties in California. It took effect at Jan 19, 2010, 10:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2010, 3:29 AM PST (11:29 UTC)
- In effect from
- Jan 19, 2010, 10:00 AM PST
- Expired
- Jan 19, 2010, 6:00 PM PST
- In force
- 8 hr
- Issued by
- NWS San Diego, CA
Counties Orange County, CA, Riverside County, CA, San Bernardino County, CA, San Diego County, CA
The radar
The Santa Ana Mts radar (KSOX), 88 km from the middle of the area, began a volume at 11:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The text
As transmitted, in the capitals the NWS used until 2016.
093 WWUS76 KSGX 191129 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 329 AM PST TUE JAN 19 2010 ...A PACIFIC STORM WILL BRING STRONG GUSTY WINDS FROM LATE MORNING THROUGH THIS AFTERNOON... .THE SECOND IN A SERIES OF PACIFIC STORMS WILL BRING A PERIOD OF STRONG GUSTY WINDS FROM LATE MORNING THROUGH THIS AFTERNOON. CAZ042-048-057-191930- /O.NEW.KSGX.WI.Y.0004.100119T1800Z-100120T0000Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 329 AM PST TUE JAN 19 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. * TIMING: LATE MORNING THROUGH MID AFTERNOON. * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-060-191930- /O.NEW.KSGX.WI.Y.0004.100119T1800Z-100120T0000Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 329 AM PST TUE JAN 19 2010 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. * TIMING: LATE MORNING THROUGH MID AFTERNOON. * WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS STRONGEST NEAR THE RIDGETOPS AND ALONG AND NEAR DESERT MOUNTAIN SLOPES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ043-050-191930- /O.NEW.KSGX.WI.Y.0004.100119T2000Z-100120T0200Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 329 AM PST TUE JAN 19 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM PST THIS EVENING. * TIMING: THIS AFTERNOON * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-191930- /O.NEW.KSGX.WI.Y.0004.100119T2000Z-100120T0200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 329 AM PST TUE JAN 19 2010 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SAN DIEGO HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 6 PM PST THIS EVENING. * TIMING: THIS AFTERNOON * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS STRONGEST ON RIDGETOPS AND ON DESERT SLOPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ MARTIN
2 follow-up statements
320 WWUS76 KSGX 191923 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 1123 AM PST TUE JAN 19 2010 ...A PACIFIC STORM WILL BRING STRONG GUSTY WINDS FROM LATE MORNING THROUGH THIS AFTERNOON... .THE SECOND IN A SERIES OF PACIFIC STORMS WILL BRING A PERIOD OF STRONG GUSTY WINDS FROM LATE MORNING THROUGH THIS AFTERNOON. CAZ042-048-057-200000- /O.CON.KSGX.WI.Y.0004.000000T0000Z-100120T0000Z/ ORANGE COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SANTA ANA MOUNTAINS AND FOOTHILLS- 1123 AM PST TUE JAN 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * TIMING: LATE MORNING THROUGH MID AFTERNOON. * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS TO 45 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ055-060-200000- /O.CON.KSGX.WI.Y.0004.000000T0000Z-100120T0000Z/ SAN BERNARDINO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- 1123 AM PST TUE JAN 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. * TIMING: LATE MORNING THROUGH MID AFTERNOON. * WINDS: SOUTH TO SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS STRONGEST NEAR THE RIDGETOPS AND ALONG AND NEAR DESERT MOUNTAIN SLOPES PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ043-050-200200- /O.CON.KSGX.WI.Y.0004.100119T2000Z-100120T0200Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 1123 AM PST TUE JAN 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: THIS AFTERNOON * WINDS: SOUTH 15 TO 25 MPH WITH GUSTS TO 40 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ CAZ056-058-200200- /O.CON.KSGX.WI.Y.0004.100119T2000Z-100120T0200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 1123 AM PST TUE JAN 19 2010 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM PST THIS EVENING. * TIMING: THIS AFTERNOON * WINDS: SOUTHWEST 20 TO 30 MPH WITH GUSTS TO 45 MPH. WINDS STRONGEST ON RIDGETOPS AND ON DESERT SLOPES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ ATKIN
613 WWUS76 KSGX 200157 NPWSGX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN DIEGO CA 557 PM PST TUE JAN 19 2010 CAZ043-050-200300- /O.EXP.KSGX.WI.Y.0004.000000T0000Z-100120T0200Z/ SAN DIEGO COUNTY COASTAL AREAS-SAN DIEGO COUNTY VALLEYS- 557 PM PST TUE JAN 19 2010 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. $$ CAZ056-058-200300- /O.EXP.KSGX.WI.Y.0004.000000T0000Z-100120T0200Z/ RIVERSIDE COUNTY MOUNTAINS-SAN DIEGO COUNTY MOUNTAINS- 557 PM PST TUE JAN 19 2010 ...WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 6 PM PST THIS EVENING. $$ MOEDE
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Diego, CA wrote its last area forecast discussion before this wind advisory went out at Jan 18, 9:30 PM PST, 5 hours 59 minutes earlier.
Area forecast discussion, Jan 18, 9:30 PM PST, 5 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN DIEGO CA 930 PM PST MON JAN 18 2010 .SYNOPSIS...A SERIES OF STORMS WILL BRING PERIODS OF RAIN AND SNOW AT THE HIGHER ELEVATIONS...HEAVY AT TIMES THROUGH FRIDAY. HIGH PRESSURE ALOFT IS FORECAST TO MOVE OVER DURING THE WEEKEND. A COLD FRONT IS FORECAST TO MOVE INTO THE STATE MONDAY. THERE WILL ALSO BE OCCASIONAL STRONG GUSTY WINDS...HIGH SURF AND SOME THUNDERSTORMS. && .DISCUSSION...FOR SOUTHWEST CALIFORNIA INCLUDING SAN DIEGO... ORANGE...SOUTHWEST SAN BERNARDINO AND WEST RIVERSIDE COUNTIES. THE FRONT HAS MOVES OUT WITH SHOWERS MOVING IN BEHIND TONIGHT. SHOWERS WILL DECREASE THROUGH TUESDAY MORNING. THE NEXT SYSTEM IS EXPECTED TO MOVE IN BY LATE TUESDAY MORNING THROUGH THE EVENING. THIS SYSTEM IS WEAKER WITH ABOUT A HALF INCH PLUS IN THE LOWER ELEVATIONS TO ONE INCH PLUS IN THE MOUNTAINS. THE SNOW LEVEL SHOULD LOWER TO AROUND 5000 FT. THERE WILL ALSO BE GUSTY SOUTHWEST TO WEST WINDS. THE NEXT SYSTEM COULD BRING PERIODS OF VERY HEAVY RAIN BEGINNING LATE WEDNESDAY MORNING OR AFTERNOON AND CONTINUING THROUGH THURSDAY NIGHT WITH SHOWERS ON FRIDAY. THE HEAVIEST RAIN IS EXPECTED WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. THE SNOW LEVEL WILL RISE TO OVER 6000 FT WEDNESDAY AND THEN DROP LATE THURSDAY. THERE WILL ALSO BE PERIODS OF VERY STRONG GUSTY WINDS WEDNESDAY THROUGH THURSDAY WITH THE POTENTIAL TO CASUE WIDESPREAD DAMAGE. THIS SYSTEM WILL ALSO HAVE THE POTENTIAL TO CAUSE WATERSPOUTS AND FUNNEL CLOUDS. A RIDGE IS EXPECTED TO MOVE OVER DURING THE WEEKEND WITH SUNNY AND WARMER DAYS. A COLD FRONT IS EXPECTED TO MOVE THROUGH THE AREA MONDAY. && .HYDROLOGY...THE PRECIPITATION THIS WEEK...INCLUDING TODAYS TOTALS...HAS THE POTENTIAL TO GENERATE RAINFALL OF 4 TO 8 INCHES NEAR THE COAST WITH 15 TO LOCALLY 25 INCHES ON THE COASTAL MOUNTAIN SLOPES...WITH HIGHEST TOTALS ON SOUTH AND SOUTHWEST FACING SLOPES OF THE SAN BERNARDINO COUNTY MOUNTAINS. AT HIGHER ELEVATIONS IN THE SAN BERNARDINO AND RIVERSIDE COUNTY MOUNTAINS...MOSTLY ABOVE 7000 FEET...2 TO 4 FEET OF SNOWFALL IS POSSIBLE. && .AVIATION... 190330Z...RESIDUAL SCATTERED SHOWERS WILL CONTINUE TONIGHT WITH RANDOM CEILINGS ACROSS THE REGION OF 1500-2500 FEET WITH LOCAL HIGHER TERRAIN OBSCURED IN CLOUDS. GREATER CLOUD COVERAGE IS EXPECTED TUESDAY MORNING WEST OF THE MOUNTAINS...BUT VIS WILL CONTINUE P6SM. SOUTHEAST WINDS WILL INCREASE TUESDAY AS THE NEXT COLD FRONT ARRIVES TUESDAY AFTERNOON. CLOUD LAYERS WILL MULTIPLY WITH THE LOWEST CLOUDS REMAINING AROUND 2000-3000 FEET ASL. AS THE RAIN ARRIVES AROUND 20-22Z EXPECT THE MOUNTAIN OBSCUREMENT AS WELL AS SOME CEILINGS DOWN TO 1000 FEET OR SO WITH VIS DROPPING TO 2SM IN THE HEAVIER RAIN. THE RAIN WILL TAPER OFF TO SCATTERED SHOWERS TUESDAY EVENING WITH LOW CEILINGS CONTINUING WEST OF THE MOUNTAINS. && .MARINE... 190330Z...WINDS HAVE DIMINISHED FOR NOW...BUT LARGE WESTERLY SWELL WILL BUILD TONIGHT AND TUESDAY CREATING HAZARDOUS SEAS. STRONG WINDS AHEAD OF THE NEXT COLD FRONT WILL INCREASE TUESDAY AFTERNOON. A SMALL CRAFT ADVISORY IS IN EFFECT STARTING AT 6 AM TUESDAY FOR THE HAZARDOUS SEAS...THEN LATER ON FOR THE WINDS AS WELL. THE LARGE WEST SWELL WILL CREATE HIGH SURF AT ALL THE BEACHES STARTING EARLY TUESDAY AND WILL CONTINUE HIGH THROUGH FRIDAY. ANOTHER PERIOD OF GALE FORCE WINDS ARE EXPECTED WEDNESDAY AFTERNOON THROUGH THURSDAY AHEAD OF THE NEXT STRONG COLD FRONT. && .SGX WATCHES/WARNINGS/ADVISORIES... HIGH SURF ADVISORY FROM 6 AM TUESDAY TO 3 AM PST FRIDAY FOR THE BEACHES. SEE LAXCFWSGX. SMALL CRAFT ADVISORY FROM 6 AM TUESDAY TO 2 AM PST THURSDAY. SEE LAXMWWSGX AND LAXCWFSGX. && PUBLIC...WHITLOW AVIATION/MARINE...MM
Hazardous weather outlook, Jan 18, 7:00 PM PST, 8 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN DIEGO CA 700 PM PST MON JAN 18 2010 CAZ042-CAZ043-048-050-055>058-060>062-PZZ750-PZZ775-200000- ORANGE COUNTY COASTAL AREAS-SAN DIEGO COUNTY COASTAL AREAS- SAN BERNARDINO AND RIVERSIDE COUNTY VALLEYS-THE INLAND EMPIRE- SAN DIEGO COUNTY VALLEYS-SAN BERNARDINO COUNTY MOUNTAINS- RIVERSIDE COUNTY MOUNTAINS-SANTA ANA MOUNTAINS AND FOOTHILLS- SAN DIEGO COUNTY MOUNTAINS-APPLE AND LUCERNE VALLEYS- COACHELLA VALLEY-SAN DIEGO COUNTY DESERTS- COASTAL WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER AND OUT 30 NM- WATERS FROM SAN MATEO POINT TO THE MEXICAN BORDER EXTENDING 30 TO 60 NM OUT INCLUDING SAN CLEMENTE ISLAND- 700 PM PST MON JAN 18 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF EXTREME SOUTHWESTERN CALIFORNIA. .DAY ONE...TODAY AND TONIGHT THE FRONT HAS MOVED OUT OF THE AREA AND WINDS HAVE DECREASED BELOW ADVISORY CRITERIA. THERE IS A CHANCE OF SHOWERS THE REST OF TONIGHT FOR ALL AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A SERIES OF POWERFUL WINTER STORMS WILL AFFECT SOUTHERN CALIFORNIA THIS WEEK. EACH SYSTEM WILL BRING MODERATE TO HEAVY RAIN...STRONG WINDS...AND HEAVY MOUNTAIN SNOW ABOVE 6000 FEET. OTHER HAZARDS INCLUDE FLASH FLOODING...MUD SLIDES...HIGH SURF AND BEACH EROSION. FOR THE COASTAL WATERS...A SMALL CRAFT ADVISORY IS IN EFFECT FROM 6 AM TUESDAY TO 2 AM PST THURSDAY.. .SPOTTER INFORMATION STATEMENT...SKYWARN SPOTTER ACTIVATION HAS BEEN DEACTIVATED. HOWEVER THERE WILL BE SIGNIFICANT WEATHER TUESDAY THROUGH FRIDAY AND ACTIVATION THEN IS PROBABLE. SGX
In the hours before
Local storm report, Jan 18, 10:08 PM PST, 5 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN DIEGO CA
1008 PM PST MON JAN 18 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM NON-TSTM WND GST HESPERIA 34.42N 117.30W
01/18/2010 M62.00 MPH SAN BERNARDINO CA MESONET
0151 PM NON-TSTM WND GST 10 N MORONGO VALLEY 34.21N 116.62W
01/18/2010 M65.00 MPH SAN BERNARDINO CA MESONET
A 65 MPH WIND GUST WAS MEASURED BY THE BURNS CANYON RAWS.
0230 PM NON-TSTM WND GST FREMONT CANYON 33.79N 117.72W
01/18/2010 M63.00 MPH ORANGE CA MESONET
A 63 MPH WIND GUST WAS MEASURED BY THE FREMONT CANYON
RAWS.
0250 PM NON-TSTM WND GST SAN CLEMENTE 33.45N 117.61W
01/18/2010 M58.00 MPH ORANGE CA FIRE DEPT/RESCUE
A 58 MPH WIND GUST WAS MEASURED BY THE LIFEGUARDS AT SAN
CLEMENTE PIER.
0430 PM FLASH FLOOD 2 E PAUMA VALLEY 33.30N 116.95W
01/18/2010 SAN DIEGO CA LAW ENFORCEMENT
FLOODING AND MUDSLIDES WERE REPORTED NEAR RINCON RANCH
ROAD. VEHCILE STUCK IN MUD.
0610 PM FLASH FLOOD 5 W TEMECULA 33.51N 117.22W
01/18/2010 RIVERSIDE CA LAW ENFORCEMENT
DE LUZ ROAD IMPASSABLE DUE TO HEAVY RAIN AND FLASH
FLOODING. DE LUZ ROAD COMPLETELY COVERED WITH DEBRIS.
&&
SCVThe office that day
Everything else NWS San Diego, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 18, 4:00 PM PST | Flash Flood Warning | SGX | San Diego | 60 min |
| Jan 18, 5:34 PM PST | Areal Flood Advisory | SGX | San Diego | 86 min |
| Jan 19, 3:20 AM PST | Winter Storm Warning | SGX | Riverside, San Bernardino | 15 hr |
| Jan 19, 3:42 AM PST | Flash Flood Watch | SGX | Orange, Riverside, San Bernardino, San Diego | 14 hr |
| Jan 19, 12:45 PM PST | Tornado Warning | SGX | Orange | 45 min |
| Jan 19, 1:28 PM PST | Tornado Warning | SGX | Orange | 22 min |
| Jan 19, 1:42 PM PST | Special Marine Warning | SGX | 61 min | |
| Jan 19, 1:54 PM PST | Tornado Warning | SGX | Orange, San Diego | 36 min |
| Jan 19, 2:00 PM PST | Severe Thunderstorm Warning | SGX | Riverside, San Bernardino | 45 min |
| Jan 19, 2:24 PM PST | Severe Thunderstorm Warning | SGX | Orange, Riverside, San Diego | 51 min |
| Jan 19, 2:35 PM PST | Tornado Warning | SGX | San Diego | 40 min |
Nearby
Wind Advisories in California, 2010Every wind advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.